# SDR TSAA9927007

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654456113
- Condition: Leaking
- Location: Nr 6 Spoiler
- Part time: 33,108 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 107 - OGG - HNL - DURING APPROACH TO HNL, 'A' HYDRAULIC SYSTEM FAILED DUE TO SLOW LOSS OF HYDRAULIC FLUID.  QRH PROCEDURES PERFORMED.  DECLARED EMERGENCY AND STOPPED ON RUNWAY.  AIRCRAFT TOWED TO GATE.  REMOVED AND REPLACED NR 6 SPOILER ACTUATOR DUE TO ACTUATOR CASE LEAKING.  COMPLIED WITH MM 27-61-51.  REMOVED AND REPLACED 'A' SYSTEM CASE DRAIN FILTERS.  RUN ENGINE.  OPS AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
